# SDR ASAA2013013193799

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 16,681 hours, 5,223 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Overheat Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OVERHEAT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  FOUND LT SIDE WINDOW HEAT C/B P18-3 D3 OUT.  RESET CIRCUIT BREAKER IAW AMM 20-60-01. OPS CHECKED LT SIDE WHCU IAW AMM 30-41-11.  ALL OPS CHECKED NORMAL.  RANG OUT SENSOR IAW AMM 30-41-21 RANG OUT GOOD.  ALL GROUND TESTS NORMAL.
